Father suffering from Parkinson's. And he is taking medicines regularly. But from last three days he is not taking much food. We have given fruits, juice. But from last 30 hrs he is getting sensation. He will ask us he want urinate. But he is not. At last we have given lasix tablet. But no result. Need a suggestion.
Like the answers? Chat privately with the doctor of your choice
It's due to urinary retention probably due to prostatic hypertrophy. do not give lasix....
immediately get catheterised by a doctor. Other wise it will harm his kidneys.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.